Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Minimal ideals in group rings


Author: D. S. Passman
Journal: Proc. Amer. Math. Soc. 31 (1972), 81-86
DOI: https://doi.org/10.1090/S0002-9939-1972-0291313-8
MathSciNet review: 0291313
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Let $ K[G]$ denote the group ring of $ G$ over an algebraically closed field $ K$. In this paper we show that $ K[G]$ has a minimal left ideal which affords a finite dimensional representation of the ring if and only if $ G$ is finite.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291313-8
Keywords: Group ring, minimal ideal, finite dimensional representation
Article copyright: © Copyright 1972 American Mathematical Society